Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

When should I start a new pack to safely reschedule my period to fall during the week?

I ve been on the pill for four years. I start my pill pack on Sundays but start my period on Wednesday and it usually runs to Saturday. I ve recently started a long distance relationship and I don t want to continuously skip periods in order to accommodate our weekends together. When should I start a new pack to safely reschedule my period to fall during the week?
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

There is no easy way to predict your periods during a menstrual cycle. It is individual and you are the best person to know when you are going to have your period. I also think that you might do well in predicting your period by maintaining a record from before. A consultation with an OBGYN will also help answer your questions.

I hope this helps. Take care and have a lovely day!
Answered: Sat, 8 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor